# SDR CA060227010

- Difficulty date: February 4, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 208
- Engine: Pwa PT6A114
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Seized
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE ENGINE ACCESSORY GEARBOX CHIP DETECTOR WARNING ANNUNCIATED IN FLIGHT AND AN UNSCHEDULED LANDING WAS CARRIED OUT.  SUBSEQUENT INSPECTION REVEALED SEIZURE OF THE COMPRESSOR SECTION.  P&WC WILL INVESTIGATE THE INCIDENT AND WILL ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
